Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 13, NWS Atlanta, GA

February 18, 200796 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Feb 18, 2007, 4:05 PM EST for 96 counties in Georgia. It took effect at Feb 19, 2007, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 4:05 PM EST (21:05 UTC)
In effect from
Feb 19, 2007, 12:00 PM EST
Expired
Feb 19, 2007, 7:00 PM EST
In force
7 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KFFC 182105
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST SUN FEB 18 2007

GAZ011-012-019-020-025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190515-
/O.NEW.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/
/O.CON.KFFC.FW.W.0012.000000T0000Z-070219T0000Z/
CHATTOOGA-GORDON-FLOYD-BARTOW-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
405 PM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF
20 TO 25 PERCENT AND STRONG GUSTY WINDS OF 15 TO 25 MPH WILL
CONTINUE TO CAUSE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ001>009-013>016-021>024-190515-
/O.NEW.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-FORSYTH-HALL-BANKS-
405 PM EST SUN FEB 18 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG 
WARNING. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 7 PM
MONDAY ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA FOR LOW
RELATIVE HUMIDITIES AND DRY FUEL MOISTURES.

THIS WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES 
OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS 
MONDAY AFTERNOON INTO THE EARLY MONDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
3 follow-up statements
000
WWUS82 KFFC 190201
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EST SUN FEB 18 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191015-
/O.CON.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
901 PM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EST
MONDAY FOR DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EST
MONDAY FOR MOST OF NORTH AND CENTRAL GEORGIA.

DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF
20 TO 25 PERCENT WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS
MONDAY AFTERNOON.

THIS WARNING INCLUDES THE OCONEE AND CHATTAHOOCHEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
000
WWUS82 KFFC 190840
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 AM EST MON FEB 19 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191645-
/O.CON.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
340 AM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR RELATIVE HUMIDITIES 
BELOW 25 PERCENT COMBINED WITH TEN HOUR FUEL MOISTURES OF 10 
PERCENT OR LESS...

DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF
20 TO 25 PERCENT WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS
THIS AFTERNOON.

THIS WARNING INCLUDES THE OCONEE AND CHATTAHOOCHEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
000
WWUS82 KFFC 191542
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EST MON FEB 19 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200000-
/O.CON.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1042 AM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR NORTH AND CENTRAL GEORGIA FOR RELATIVE HUMIDITIES 
BELOW 25 PERCENT COMBINED WITH TEN HOUR FUEL MOISTURES OF 10 
PERCENT OR LESS...

DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES
OF 20 TO 25 PERCENT WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS
THIS AFTERNOON.

THIS WARNING INCLUDES THE OCONEE AND CHATTAHOOCHEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
16

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Feb 18, 3:58 PM EST, 7 minutes earlier.

Area forecast discussion, Feb 18, 3:58 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST SUN FEB 18 2007

.SHORT TERM...
SATELLITE LOOP SHOWS CLEAR SKIES ACROSS THE STATE WITH SNOW COVER
ACROSS FANNIN...TOWNS...AND UNION COUNTIES MELTING RAPIDLY. GUSTY NW
WINDS AND VERY DRY RH VALUES WILL CONTINUE THROUGH THE EARLY EVENING
HOURS SO WILL ALLOW WIND ADVISORY AND RED FLAG WARNING TO CONTINUE
THROUGH 00Z. WILL ALSO ISSUE A RED FLAG WARNING FOR MON AS THE FUEL
MOISTURES ACROSS THE REGION WILL BE AT OR BELOW 10% AND RH VALUES
ARE EXPECTED TO BE BELOW 25% FOR MOST OF THE AFTERNOON. MODELS IN
PRETTY GOOD AGREEMENT THROUGH SHORT TERM WITH SURFACE HIGH BUILDING
OVER THE AREA TODAY AND SLIDING EAST OFF THE GA COAST BY MON
EVENING. AS THIS RIDGE PUSHES OFF THE SERN U.S. COAST...WARM ZONAL
FLOW BEGINS SETTING UP THROUGH WED. THERE IS A WEAK UPPER LEVEL
DISTURBANCE THAT GETS CAUGHT UP IN THIS ZONAL FLOW AND SHOULD BRING
US OUR NEXT CHANCE FOR ANY PRECIP TUE/WED. TEMPS WILL SLOWLY REBOUND
THROUGH THE WEEK WITH DAY TIME HIGHS IN THE 50S AND 60S MON/TUE AND
IN THE 60S TO NEAR 70 WED.

.LONG TERM...
AS THE NEXT SHORT WAVE MOVES THROUGH THE ZONAL FLOW THE INSTABILITY
INDICES ARE FAIRLY WEEK AND MOISTURE WILL BE LIMITED WITH THIS
SYSTEM. WILL KEEP ISOLATED THUNDER IN THE FORECAST AS LIFTED INDICES
GET DOWN TO -1 WED BUT WITH CAPES NEVER GETTING ABOVE 300 SHOULD
ONLY SEE GENERAL THUNDERSTORMS...NO SEVERE EXPECTED. THIS WAVE FINALLY
EXITS THE AREA THU AS A WEAK RIDGE BUILDS BACK IN THROUGH FRI.
ANOTHER SHORT WAVE BEGINS DEVELOPING OVER THE NWRN GULF FRI NIGHT
AND GET CAUGHT IN FLOW AROUND THE WEAK RIDGE MOVING IT ACROSS GA
SAT/SUN. AT THE SAME TIME A LARGE VERY STRONG LOW CENTER BEGINS
DEVELOPING OVER NM/TX AND LIFTS INTO THE GREAT LAKES REGION BY SUN
EVENING. THE TRAILING COLD FRONT WILL SWEEP THROUGH GA SUN AND IF
THIS OCCURS MAY SEE SOME SEVERE WX WITH IT. AS FOR NOW WITH MODEL
RUN TO MODEL RUN INCONSISTENCIES WILL NOT PUT MUCH FAITH IN THIS
JUST YET. TEMPS WILL CONTINUE TO WARM UP THROUGH NEXT WEEKEND WITH
DAYTIME HIGHS EXPECTED 60S AND 70S THU THROUGH SUN.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          24  56  37  56  46 /   0   0   5  30  30
ATLANTA         27  58  40  56  52 /   0   0   5  40  30
BLAIRSVILLE     19  53  31  54  45 /   0   0   5  30  30
CARTERSVILLE    18  57  37  59  47 /   0   0   5  30  30
COLUMBUS        27  60  38  64  52 /   0   0   0  30  30
GAINESVILLE     26  51  39  53  48 /   0   0   5  30  30
MACON           25  61  36  64  53 /   0   0   0  20  30
ROME            20  58  36  60  47 /   0   0  10  40  40
PEACHTREE CITY  20  56  34  58  48 /   0   0   5  30  30
VIDALIA         32  59  36  66  50 /   0   0   5   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHATTOOGA...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...GLASCOCK...GORDON...GREENE...
GWINNETT...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

RED FLAG WARNING FROM 12 PM TO 7 PM EST MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

01/15
Hazardous weather outlook, Feb 18, 5:45 AM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EST SUN FEB 18 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
545 AM EST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
STRONG GUSTY WINDS AND DANGEROUS FIRE WEATHER CONDITIONS EXPECTED
TODAY.

SYNOPSIS...
A COLD FRONT STRETCHING FROM THE EASTERN CAROLINAS INTO SOUTHEAST
GEORGIA WILL MOVE OFF THE SOUTHEAST U.S. COAST TODAY AS HIGH
PRESSURE BUILDS EAST FROM TEXAS.

PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...AND HIGH FIRE
DANGER DUE TO THE STRONG WINDS AND DRY FUELS.

.DISCUSSION...
THE PASSAGE OF A COLD FRONT WILL BRING A STRONG PRESSURE GRADIENT
TO THE AREA TODAY...CAUSING WINDS TO INCREASE UP TO 25 MPH WITH GUSTS UP
TO 35 MPH. THE WINDS WILL COMBINE WITH DRY FUELS TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TODAY. FOR MORE INFORMATION SEE THE LATEST WIND
ADVISORY AND RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THEN AGAIN ON
SATURDAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED DURING THE
REST OF THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 8:45 PM ESTSnow AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Towns and 2 more7 hr

Nearby

Red Flag Warnings in Georgia, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.